# SDR QMLA2014011714006

- Difficulty date: January 16, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N382AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7029
- Aircraft time: 1,132 hours, 3,648 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,132 hours, 2,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Part time: 1,132 hours, 3,648 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A0560 100 HR 12 MONTH AIRFRAME INSPECTION, TWO CRACKS WERE DISCOVERED.  ONE ON LT SIDE OF ACFT BETWEEN SLIDING DOOR & BAGGAGE DOOR, EXTENDING 115MM DOWN THE SIDE OF THE AIRCRAFT & UPWARD TO FRONT OF THE DOOR TRACK.  THE OTHER CRACK IS ON THE RT SIDE OF ACFT IN EXACTLY THE SAME SPOT AS THE LT SIDE, BUT ONLY EXTENDING DOWN THE SIDE OF THE AIRCRAFT 25MM, BUT EXTENDING UPWARD INTO THE STIFFENER WALL BETWEEN THE CANOPY & MGB DECK.
